# SDR B1E2003F00001

- Difficulty date: October 13, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N158BC
- Make and model: Urocop EC135P1
- Aircraft serial: 0134
- Engine: Pwa PW206B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: L792M3007215
- Condition: Sheared
- Location: Oil Cooler Fan
- Component: Oil Cooler Fan
- Component part number: L792M3004103
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING A LAW ENFORCEMENT FLIGHT, PART 91 THE NR 1 ENGINE OIL COOLER SHAFT SHEARED CAUSING ENGINE OIL TEMPERATURE TO INCREASE TO ABOUT 120 C WHILE ALL OTHER ENGINE PARAMETERS REMAINED NORMAL.  AIRSPEED WAS INCREASED AS RECOMMENDED IAW MFG MM TO SLIGHTLY ABOVE 80 KNTS FROM 60 KNTS.  OIL TEMPERATURE DID NOT DECREASE.  PRECAUTIONARY LANDING WAS MADE.  REPLACED OIL COOLER HUB WITH MFG PN L792M3007215.  PERFORMED LEAK CHECK AND OPS CHECK, ALL ENGINE PARAMETERS ARE WITHIN LIMITS.
